MathSciNet Relay Station
MathSciNet bibliographic data
MR2914234 93B05 (35Q35 76A10 76D55 93C20)
Boldrini, J. L.; Doubova, A.; Fernández-Cara, E.; González-Burgos, M. Some controllability results for linear viscoelastic fluids. SIAM J. Control Optim. 50 (2012), no. 2, 900–924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement